# SDR SIMA201102101

- Difficulty date: January 16, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 22,512 hours, 19,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 23 CRACKED .75 INCH BETWEEN STRINGERS 15 RIGHT AND 16 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 IAW ENGINEERING ORDER EM-53MR-1750.  THE AIRCRAFT WAS RETURNED TO SERVICE.
